arrow
Volume 28, Issue 4
Extinction of Weak Solutions for Nonlinear Parabolic Equations with Nonstandard Growth Conditions

Jinglu Gao & Bin Guo

Commun. Math. Res., 28 (2012), pp. 376-382.

Published online: 2021-05

Export citation
  • Abstract

This paper deals with the extinction of weak solutions of the initial and boundary value problem for $u_t$ = div$((|u|^σ + d_0)|∇u|^{p(x)−2}∇u)$. When the exponent belongs to different intervals, the solution has different singularity (vanishing in finite time).

  • Keywords

nonlinear parabolic equation, nonstandard growth condition, $p(x)$-Laplacian operator.

  • AMS Subject Headings

35K35, 35K65, 35B40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-376, author = {Jinglu and Gao and and 18575 and and Jinglu Gao and Bin and Guo and and 18576 and and Bin Guo}, title = {Extinction of Weak Solutions for Nonlinear Parabolic Equations with Nonstandard Growth Conditions}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {4}, pages = {376--382}, abstract = {

This paper deals with the extinction of weak solutions of the initial and boundary value problem for $u_t$ = div$((|u|^σ + d_0)|∇u|^{p(x)−2}∇u)$. When the exponent belongs to different intervals, the solution has different singularity (vanishing in finite time).

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19040.html} }
TY - JOUR T1 - Extinction of Weak Solutions for Nonlinear Parabolic Equations with Nonstandard Growth Conditions AU - Gao , Jinglu AU - Guo , Bin JO - Communications in Mathematical Research VL - 4 SP - 376 EP - 382 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19040.html KW - nonlinear parabolic equation, nonstandard growth condition, $p(x)$-Laplacian operator. AB -

This paper deals with the extinction of weak solutions of the initial and boundary value problem for $u_t$ = div$((|u|^σ + d_0)|∇u|^{p(x)−2}∇u)$. When the exponent belongs to different intervals, the solution has different singularity (vanishing in finite time).

Jinglu Gao & Bin Guo. (2021). Extinction of Weak Solutions for Nonlinear Parabolic Equations with Nonstandard Growth Conditions. Communications in Mathematical Research . 28 (4). 376-382. doi:
Copy to clipboard
The citation has been copied to your clipboard